Behavior of the solution of a random semilinear heat equation

S. R S Varadhan, Nikos Zygouras

Research output: Contribution to journalArticlepeer-review


We consider a semilinear heat equation in one space dimension, with a random source at the origin. We study the solution, which describes the equilibrium of this system, and prove that, as the space variable tends to infinity, the solution becomes a.s. asymptotic to a steady state. We also study the fluctuations of the solution around the steady state.

Original languageEnglish (US)
Pages (from-to)1298-1329
Number of pages32
JournalCommunications on Pure and Applied Mathematics
Issue number9
StatePublished - Sep 2008

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Behavior of the solution of a random semilinear heat equation'. Together they form a unique fingerprint.

Cite this